# SDR 2007UALA01353

- Difficulty date: April 27, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM INTERCOSTAL UPPER ANGLE CRACKED AT STA 337, LBL 41.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED ANGLE.  FABRICATED & INSTALLED NEW ANGLE.
